Please use this identifier to cite or link to this item:

Title: 10 Computación de morfemas en la poesía de Pedro Salinas
Issue Date: 1980
Publisher: Murcia: Universidad, Secretariado de Publicaciones
ISSN: 0463-9863
Related subjects: Gramática española
Primary author: Almela Pérez, Ramón
Published in: Anales de la Universidad de Murcia. Filosofía y Letras
Document type: info:eu-repo/semantics/article
Number of pages / Extensions: 10
Rights: info:eu-repo/semantics/openAccess
Appears in Collections:Vol. 37, nº 4 Curso 1978-79

Files in This Item:
File Description SizeFormat 
10 Computacion de morfemas en la poesia de Pedro Salinas.pdf395,71 kBAdobe PDFView/Open

Items in Digitum are protected by copyright, with all rights reserved, unless otherwise indicated.